# SDR SIMA2012045002

- Difficulty date: February 13, 2012
- Submitted: February 14, 2012
- Operation: Air carrier
- Aircraft: N540EG
- Make and model: Cndair CL6002C10
- Aircraft serial: 10319
- Aircraft time: 3,114 hours, 2,009 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Part number: S243
- Part serial: 44104
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON FLIGHT 3726 THE FLIGHT ATTENDANT REPORTED THE MEGAPHONE DID NOT WORK.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED MEGAPHONE IAW CRJ-700 AMM 25-61-14.  THE AIRCRAFT WAS RETURNED TO SERVICE.
